MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed creatinine_2 (crea_2) results obtained on eight (8) patient samples on an atellica ch 930 analyzer.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the available instrument data files and the information provided by the customer.Calibration was acceptable, and quality control (qc) recovered within range on the event date.Based on the available information, the cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that erroneously depressed creatinine_2 (crea_2) results were obtained on eight (8) patient samples on an atellica ch 930 analyzer.The erroneously depressed results were reported to the physician(s).The patients were undergoing dialysis, and the samples were drawn monthly as part of their treatment.New samples were drawn from the same patients on (b)(6) 2025 and processed on an alternate atellica ch 930 analyzer except for the sample identifier: (b)(4).The newly drawn sample results were higher than the initial results and consistent with the patient¿s history.The newly drawn sample results were reported to the physician(s).After reviewing the newly drawn sample results, the physician(s) questioned the results from on (b)(6) 2025.The samples from on (b)(6) 2025 were not reprocessed due to the delay in questioning the erroneous results.For sample identifier: (b)(4), the patient did not have any sample draws on (b)(6) 2025, which led the customer to provide the previously drawn correct reported result from on (b)(6) 2024 obtained on an alternate atellica ch 930 analyzer, which was higher than the result from on (b)(6) 2025.No corrected reports were issued for the original samples.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine_2 (crea_2) results.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin, co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21888377
Report Number2432235-2025-00120
Device Sequence Number17032488
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)242178(17)250501
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097596
Device Lot Number242178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown